MathSciNet Relay Station
MathSciNet bibliographic data
MR399875 (53 #3717) 46L05 (46M20 55F05 58G10)
Conway, John B. On the Calkin algebra and the covering homotopy property. Trans. Amer. Math. Soc. 211 (1975), 135–142.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement